advertisement
Question
Posted by: Niki | 2009-09-11

What coul be wrong?

Hi
I was on pills since from 2005,in July i stopped taking the pill then my period came for 3 days.Now i have missed my period (aug)last month and i took a hpt last week it came out negative.This week i feel like there is something on on top of my bladder.
Must i do another test or continue with the pill?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may just be your body adjusting to being of the Pill. The bladder pressure could be an infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Niki | 2009-09-11

Thanx LL

Reply to Niki
Posted by: LL | 2009-09-11

It can take up to 3 months for your period to regulate again after the use of the pill, might just be hormonal... good luck.

Reply to LL
Posted by: Niki | 2009-09-11

I forgot to mention that when i sneeze i have a pain on my bladder

Reply to Niki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement